# SDR UF6A990614

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58785
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5734 - FIRST EMERGENCY LIGHT STRIP NEEDS TO BE SECURED.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIP.  (M)
